MathSciNet Relay Station
MathSciNet bibliographic data
MR979592 (90d:30108) 30E10 (41A20 46J10)
Gamelin, T. W.; Khavinson, D. The isoperimetric inequality and rational approximation. Amer. Math. Monthly 96 (1989), no. 1, 18–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement